Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 101, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 29, 2022, 5:19 PM EDT for Fulton County, Henry County, Ohio. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2022, 5:19 PM EDT (21:19 UTC)
- Expired
- Aug 29, 2022, 6:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, OH, Henry County, OH
The radar
The Northern Indiana radar (KIWX), 123 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 5:25 PM EDT | TSTM WND DMG | Fayette, OH | LARGE TREE LIMB BLOCKING A ROAD. |
| Aug 29, 5:44 PM EDT | TSTM WND DMG | 2 W Denson, OH | SEVERAL TREE LIMBS DOWN ON COUNTY ROAD 16-3 BETWEEN COUNTY ROADS T AND TU. |
| Aug 29, 5:50 PM EDT | TSTM WND DMG | 3 Sw Assumption, OH | LARGE WALNUT TREE DOWN IN YARD FALLING WEST TO EAST. BRANCHES FROM OTHER TREES FELL IN YARD WEST OF DOWNED TREE. |
| Aug 29, 5:55 PM EDT | TSTM WND DMG | 2 Wsw Gallup, OH | VARIOUS INSTANCES OF TREE DAMAGE AND POWER POLE DAMAGE WITH LINES IN THE ACROSS THE COUNTY INCLUDING AT THIS LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 29, 2:34 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
371
WUUS53 KIWX 292119
SVRIWX
OHC051-069-292200-
/O.NEW.KIWX.SV.W.0101.220829T2119Z-220829T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
519 PM EDT Mon Aug 29 2022
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Northern Henry County in northwestern Ohio...
Fulton County in northwestern Ohio...
* Until 600 PM EDT.
* At 519 PM EDT, severe thunderstorms were located along a line
extending from near Fayette to near Stryker, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Napoleon, Wauseon, Archbold, Swanton, Delta, Fayette, Liberty
Center, Metamora, Lyons, Texas, Oakshade, Pettisville, Brailey,
Zone, Seward, Ridgeville Corners, Gerald, Denson, Winameg and
Assumption.
This includes Interstate 80 in Ohio between mile markers 23 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4142 8423 4143 8423 4143 8434 4151 8434
4151 8438 4161 8438 4162 8440 4171 8440
4172 8388 4140 8388
TIME...MOT...LOC 2119Z 267DEG 44KT 4172 8438 4144 8445
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NWS2 follow-up statements
509
WWUS53 KIWX 292139
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
539 PM EDT Mon Aug 29 2022
OHC051-069-292200-
/O.CON.KIWX.SV.W.0101.000000T0000Z-220829T2200Z/
Henry OH-Fulton OH-
539 PM EDT Mon Aug 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHERN HENRY AND FULTON COUNTIES...
At 539 PM EDT, severe thunderstorms were located along a line
extending from near Morenci to near Napoleon, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Napoleon, Wauseon, Archbold, Swanton, Delta, Liberty Center,
Metamora, Lyons, Texas, Oakshade, Pettisville, Brailey, Seward,
Ridgeville Corners, Gerald, Denson, Winameg, Assumption, Colton and
Elmira.
This includes Interstate 80 in Ohio between mile markers 26 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4142 8423 4143 8423 4143 8434 4158 8432
4171 8431 4172 8388 4140 8388
TIME...MOT...LOC 2139Z 270DEG 36KT 4171 8414 4145 8420
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NWS891
WWUS53 KIWX 292200
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
600 PM EDT Mon Aug 29 2022
OHC051-069-292210-
/O.EXP.KIWX.SV.W.0101.000000T0000Z-220829T2200Z/
Henry OH-Fulton OH-
600 PM EDT Mon Aug 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENRY AND FULTON
COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern Ohio.
LAT...LON 4142 8423 4143 8423 4143 8434 4158 8432
4171 8431 4172 8388 4140 8388
TIME...MOT...LOC 2200Z 267DEG 44KT 4172 8382 4146 8388
$$
NWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 5:09 PM EDT, 10 minutes earlier.
Area forecast discussion, Aug 29, 5:09 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 509 PM EDT Mon Aug 29 2022 .SYNOPSIS... Issued at 1111 AM EDT Mon Aug 29 2022 Rain and thunderstorms are expected this afternoon into the evening period tonight. Expectation is a line of storms associated with a cold frontal passage will move through the forecast area from west to east this afternoon into the overnight hours. There is high confidence in severe weather occurring west of interstate 69, especially west of State Highway 13 in Indiana. Damaging winds, heavy rain, and hail up to 1 inch in diameter are possible threats in any severe storms. Heat indices will be in the mid to upper 90s today, so some heat related illnesses are possible if folks are outdoors for long periods of time. Dry conditions prevail with highs in the 70s and low 80s for the remainder of the work week. && .UPDATE... Issued at 450 PM EDT Mon Aug 29 2022 Line of strong storms located just west of Saginaw Bay in Michigan southward through Grant County in Indiana and then drapes westward through Fountain County Indiana. This line of storms will continue to move eastward at about 30 to 35 knots. The main threat with this line of storms is strong gusty winds, dangerous lightning, heavy downpours, and localized nuisance flooding/ponding. A severe thunderstorm watch continues until 8 PM tonight at and east of this line of storms. && .SHORT TERM...(This Afternoon through Tuesday) Issued at 1111 AM EDT Mon Aug 29 2022 An active day today in the convective realm as warm, uncomfortable, and muggy conditions, surface dew points in the low to mid 70s, will help to fuel increases in chances of thunderstorms this afternoon into the evening. At 15z, a line of thunderstorms has developed over eastern Iowa, and western Illinois and southwest Wisconsin. This activity will continue to move eastward this afternoon and evening and is associated with a cold front that is currently draped from northeast Wisconsin southwest to northern Missouri and southeast Nebraska. Surface instability and lift is more than adequate with current values of around 3000 J/Kg but by later this afternoon a tongue of 4500 to 5000 J/Kg will spread northeast into the west and northwestern portions of the CWA. Mid level lapse rates will range from 7 to 7.5 degrees C/Km. The lifting mechanism will be the mid level trough axis and the surface frontal boundary that will transit eastward through this evening. Shear is not overly impressive with this system, but will be enough to make things interesting. Effective Bulk Shear values will range 20 to 35 knots across the western portions of our CWA. So with these ingredients in place this afternoon, there is pretty good confidence in severe thunderstorms, especially for the western half of the CWA. The SPC has the area basically west of State Route 13 in Indiana and Berrien, Cass, and western St. Joseph Counties in Michigan highlighted with an enhanced risk for severe weather. For all other locations in the CWA, a slight risk for severe storms is in place. The main threats will be strong gusty winds, perhaps up to 60 mph, up to 1 inch in hail possible, and with precipitable water values up to 2 inches there is a good chance for heavy downpours. The good news is storm motion of around 30 knots should keep flooding potential down, however nuisance type flooding and road ponding will be likely with the heavier downpours. An isolated tornado cannot be ruled out but any occurrence would be within the area of enhanced risk. The timing right now looks like we should see the previously mentioned line of storms over western Illinois arrive in the western portions of our CWA around 18z (2 PM EDT). Now, there is the possibility as this feature moves closer a few scattered storms may develop ahead of the line so will be monitoring for that. The line of convection/frontal boundary is expected to move relatively quickly and this would mean that we could be seeing the main activity move eastward out of the area by 8 or 9 pm EDT time frame. A few lingering showers and even a thunderstorm will still be possible post frontal through the late night period and morning hours. By Tuesday afternoon drier and cooler air will be ushered in with gusty winds in the wake of the frontal passage through the remainder of the day. The increased winds will increase waves on Lake Michigan which will increase swim risks for the Lake Michigan beaches and may make boating a bit more difficult. && .LONG TERM...(Tuesday Night through Sunday) Issued at 1111 AM EDT Mon Aug 29 2022 Quieter weather pattern expected for the remainder of the forecast period with mostly dry and near normal to slightly cooler than normal temperatures expected through at least Sunday as high pressure moves into the region. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 108 PM EDT Mon Aug 29 2022 Main aviation concern over the next 24 hours is the approaching convection from IL. This line is expected to impact the KSBN terminal around 20z with KFWA being impacted around 22z. While convection impacts the terminal expect lowered ceilings, visby, and variable gusty winds. Once convection moves through, a cold front is expected to drop across the terminals overnight and shift winds out of a northerly direction. Winds should remain below 10kt. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...Beach Hazards Statement through Tuesday evening for MIZ077. OH...NONE. LM...Small Craft Advisory until 8 PM EDT Tuesday for LMZ043. && UPDATE...Andersen SYNOPSIS...Andersen SHORT TERM...Andersen LONG TERM...Andersen AVIATION...CM Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 29, 3:00 PM EDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 300 PM EDT Mon Aug 29 2022 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-301900- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 300 PM EDT Mon Aug 29 2022 /200 PM CDT Mon Aug 29 2022/ ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Rain and thunderstorms are likely this afternoon and evening. There is high confidence in the threat for severe weather. Damaging winds, heavy rain, and hail up to 1 inch in diameter are possible threats in any severe storms. The best chance for severe storms will be through 8 pm EDT, with the threat diminishing as the storms move eastward overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There are chances for showers and thunderstorms Tuesday morning east of Interstate 69. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LMZ043-301900- New Buffalo MI to St Joseph MI- 300 PM EDT Mon Aug 29 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY... ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Severe Thunderstorm Watch. Rain and thunderstorms are likely this afternoon and evening. There is high confidence in the threat for severe weather. Damaging winds, heavy rain, and hail up to 1 inch in diameter are possible threats in any severe storms. The best chance for severe storms will be through 8 pm EDT, with the threat diminishing as the storms move eastward overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LMZ046-301900- Michigan City IN to New Buffalo MI- 300 PM EDT Mon Aug 29 2022 ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Rain and thunderstorms are likely this afternoon and evening. There is high confidence in the threat for severe weather. Damaging winds, heavy rain, and hail up to 1 inch in diameter are possible threats in any severe storms. The best chance for severe storms will be through 8 pm EDT, with the threat diminishing as the storms move eastward overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. MIZ077-301900- Berrien- 300 PM EDT Mon Aug 29 2022 ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for southwest Michigan. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Severe Thunderstorm Watch. Rain and thunderstorms are likely this afternoon and evening. There is high confidence in the threat for severe weather. Damaging winds, heavy rain, and hail up to 1 inch in diameter are possible threats in any severe storms. The best chance for severe storms will be through 8 pm EDT, with the threat diminishing as the storms move eastward overnight. Lake Michigan beaches in Michigan and Indiana could see dangerous waves and currents develop rapidly in and around thunderstorm activity late this afternoon into the overnight hours. Those visiting the beaches should monitor for quickly changing conditions and heed the advice of lifeguards or beach patrol. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. There is a moderate swim risk for La Porte county beaches in Indiana on Tuesday and Wednesday. Breaking waves and currents are expected. There is a high swim risk for Berrien County beaches on Tuesday. Life-threatening waves and currents are expected, and those visiting the beaches should plan to stay out of the water. There is a moderate swim risk on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. INZ003-301900- La Porte- 200 PM CDT Mon Aug 29 2022 ...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Rain and thunderstorms are likely this afternoon and evening. There is high confidence in the threat for severe weather. Damaging winds, heavy rain, and hail up to 1 inch in diameter are possible threats in any severe storms. The best chance for severe storms will be through 8 pm EDT, with the threat diminishing as the storms move eastward overnight. Lake Michigan beaches in Michigan and Indiana could see dangerous waves and currents develop rapidly in and around thunderstorm activity late this afternoon into the overnight hours. Those visiting the beaches should monitor for quickly changing conditions and heed the advice of lifeguards or beach patrol. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a moderate swim risk for La Porte county beaches in Indiana on Tuesday and Wednesday. Breaking waves and currents are expected. There is a high swim risk for Berrien County beaches on Tuesday. Life-threatening waves and currents are expected, and those visiting the beaches should plan to stay out of the water. There is a moderate swim risk on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Andersen
In the hours before
Local storm report, Aug 29, 5:10 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 PM EDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 3 NNE FORT WAYNE 41.11N 85.11W
08/29/2022 ALLEN IN AMATEUR RADIO
8-10 TREE INCH LIMB DOWN, KIRKLAND AVE. NEAR
CRESCENT AVE. TIME ESTIMATED VIA RADAR.
&&
MJLocal storm report, Aug 29, 5:11 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 PM EDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG 3 ESE ARCOLA 41.09N 85.23W
08/29/2022 ALLEN IN AMATEUR RADIO
4 INCH TREE LIMB DOWN, BASS ROAD NEAR SCOTT
RD. TIME ESTIMATED VIA RADAR.
&&
MJLocal storm report, Aug 29, 5:12 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
512 PM EDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG NEW HAVEN 41.07N 85.03W
08/29/2022 ALLEN IN AMATEUR RADIO
4 INCH TREE BRANCHES ON ROADWAY AND HOUSE,
CANAL STREET EAST OF EBEN STREET.
&&
MJLocal storm report, Aug 29, 5:14 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
514 PM EDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND DMG GARRETT 41.35N 85.14W
08/29/2022 DE KALB IN TRAINED SPOTTER
SILVER SCREEN OUTDOOR MOVIE THEATER HAS 1/2
THE SCREEN TORN OUT ON SR 8 NORTH OF GARRETT
INDIANA. TIME ESTIMATED VIA RADAR.
&&
MJLocal storm report, Aug 29, 5:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
516 PM EDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 1 S FREMONT 41.73N 84.93W
08/29/2022 STEUBEN IN TRAINED SPOTTER
1 FOOT TREE BRANCHES DOWN IN SOUTH FREMONT.
&&
MJLocal storm report, Aug 29, 5:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 PM EDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 1 W TURKEY LAKE 41.59N 85.19W
08/29/2022 STEUBEN IN PUBLIC
3 INCH BRANCH DOWN ON POWER LINE ON 1000W.
TIME ESTIMATED VIA RADAR.
&&
MJThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 2:35 AM EDT | Special Weather Statement | IWX | Van Wert | 40 min |
| Aug 29, 5:12 AM EDT | Special Weather Statement | IWX | Van Wert | 48 min |
| Aug 29, 10:00 AM EDT | Special Weather Statement | IWX | Henry | 15 min |
| Aug 29, 4:42 PM EDT | Severe Thunderstorm Warning | IWX | Williams | 48 min |
| Aug 29, 5:04 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding, Putnam, Van Wert | 41 min |
| Aug 29, 5:41 PM EDT | Special Weather Statement | IWX | Allen, Henry, Putnam | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.